Resistance to fracture of endodontically treated teeth restored with different post systems


AKKAYAN B., Gulmez T.

JOURNAL OF PROSTHETIC DENTISTRY, vol.87, no.4, pp.431-437, 2002 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87 Issue: 4
  • Publication Date: 2002
  • Doi Number: 10.1067/mpr.2002.123227
  • Journal Name: JOURNAL OF PROSTHETIC DENTISTRY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.431-437
  • Istanbul Technical University Affiliated: Yes

Abstract

Statement of problem. Very little is known about the resistance to fracture of endodontically treated teeth restored with newly developed esthetic post systems.